The behavior at infinity of solutions of a certain mixed problem
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1676-1689
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a13,
author = {T. I. Zelenyak},
title = {The behavior at infinity of solutions of a certain mixed problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1676--1689},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a13/}
}
T. I. Zelenyak. The behavior at infinity of solutions of a certain mixed problem. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1676-1689. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a13/